# SDR COMA9610028

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunicator Pnl
- Part number: 3471001001
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,659 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, RECEIVED FLAP CONTROL FAULT WARNING.  REPLACED THE FLAP ANNUNCIATOR PANEL.
